# SDR FDEA201707222020

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5377833825400
- Condition: Cracked
- Location: Frames 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY FRAME 38 - 38.1, STRINGER 44R SHEAR PLATE CRACKED FWD CARGO BAY SHEAR PLATE WEB CRACKED,  FOUND TO BE OUT OF LIMITS IAW SRM 53-14-18, FIG 6.  NO REPAIR. REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-40-21.   MAJOR REPAIR.
